# SDR AALA202503260178

- Difficulty date: March 7, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NLG ACCESS DOOR 716AL HAS TWO GOUGES ON OUTER SKIN. ACCOMPLISHED PERMANENT SURFACE FINISH REPAIR AT NLG ACCESS DOOR 716AL OUTER SKIN. PER B777-300 AMM 51-21-10-370-811.
